Advertisement

What are the side effects of montelukast?

Possible serious side effects of montelukast include: a skin rash, numbness, severe tingling, pain, weak muscles, changes in mood, changes in behavior, anxiety, depression, thoughts of hurting yourself or suicide, tremors, shakiness, severe pain or swelling or irritation of your sinuses and asthma symptoms that worsen. Call your doctor if you experience any of these serious side effects. Less serious side effects of montelukast include: headaches, stomach pain or upset, heartburn, nausea, diarrhea, pain in your teeth, fatigue, mild rash, stuffy nose, sore throat, hoarseness, cough, bruising and fever. If these side effects become severe or don't go away or if you experience other unusual symptoms, call your doctor. Seek emergency medical help if you have symptoms of an allergic reaction, such as hives, itching, trouble breathing or swelling of your face, lips, mouth, tongue or throat.

Continue Learning about Antiasthma

How effective is ipratropium nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Ipratropium reduces the severity and duration of a runny nose. But it has no effect on other symptom...
More Answers
What are the side effects of theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
Does ipratropium nasal spray have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headaches, nosebleeds, a stuffy nose, and a dry nose, mouth, or throat.  T...
More Answers
Does ipratropium nasal spray interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic drug, eluxadoline, glycopyrrolate, or potassium chloride in sol...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.